# SDR GAIA9525

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator Rod
- Part number: 65267616
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B' CHECK, INSPECTION REVEALED A CRACK ON THE RIGHT MAIN LANDING GEAR DOOR ACTUATOR ROD AT THE ROD END ATTACHMENT.  REMOVED AND REPLACED THE ACTUATOR ROD IAW THE BOEING MM CHAPTER 32-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
